Discussions that mention provera

General Health board


hey it sounds like your going through the same thing that i went through. however i was suffering from deppression and my periods were always irregular. therefore when i started depo provera i started having breathing problems as well i felt short of breath all the time and i felt like i coulnt get enough air. my doctors told me it was from anxiety but i knew they were wrong i researched it for my self and found other people that were going through the same thing with the depo shot. also my side effects were hot flashes, couldnt sleep, chest pains, and breathing difficultys well i hope this helps because your not they only one. but if i was you i would go research for your self because not all doctors no what there doing remember some graduate med school with d's and others with A's well good luck
its from the depo provera i know people who have suffered from breathing problems while on it you need to research it for your self in a search engine it will help